# SDR DALA2015030201779

- Difficulty date: February 27, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 52,964 hours, 20,071 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Contaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE ODOR FROM PACKS ON TAKEOFF AND CLIMBOUT.  SLOW TO DISSIPATE.  NR 1 ENGINE - PULLED FAN HUB CAP AND FOUND OIL PUDDLE ALSO OIL WETTING IN 2.5 BLEED PORTS IAW AMM 72-30.  PERFORMED SMOKE INSP IAW AMM 05-51-56. PERFORMED OIL CONT.  REMOVAL OF AIR CONDITIONER SYS IAW AMM 21-00-00.  REPLACED NR 1 ENGINE ON WORKCARD.
